Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Spreading sores all over mouth. History of itchy skin and scalp with liquid bubbles. No relief from allergy tablets. Suggestions?

hi, i have been suffering with problems since mar of 2012, when i started getting itchy skin and scalp with liquid bubble filled sores that would appear after i scratched them, i have now also had the same trouble with my ears, which are always itchy, and dry and when i scratch them they become liquidy as well, i have been taking some allergy pills for almost as, long that seem to help, but not 100 percent, they havent helped my itchy, ears. but the worst problem is sores in my mouth, since mar 2012, when these all started to happen, i cant stop the sores in my mouth, they are like cankers, and they happen on the roof, the upper the lower and the floor of my gums, and in back of my throat one heals and another begins.. got any suggestions

Asked On : Thu, 2 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

I think you are suffering from chronic eczema.

It is a very chronic condition, characterized by itchy oozing plaques

A photograph would have helped me better, in diagnosing your condition,

You need treatment with topical steroids.

Please consult a dermatologist for a prescription.

you can ask a direct question to me on this forum, following the below link.

Please meet a dermatologist for final diagnosis.

Wishing you good health.

Thank you
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor